# SDR 03FDEA01000

- Difficulty date: June 29, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 35,787 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  463     53-30  0005661  26JUN03  BFM  CLOSE R  COMPLY WITH EA NR 7-5330-70964 FUSELAGE-SKIN-PRE-EXISTING ELONGATED HOLES UNDER   MCD HINGE (AD 2002-16-19)..    FACT  29JUN03  17:38  BFM U  COMPLIED WITH EA NR 7-5330-70964 FUSELAGE-SKIN-PRE-EXISTING ELONGATED HOLES UNDER MCD HINGE (AD2002-16-19 ).  CLOSED ON 06/29/2003
